RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 8, Number 1  


Remarks on topological algebras
A. A. Beilinson
1
Recollement of deformed preprojective algebras and the Calogero–Moser correspondence
Yu. Yu. Berest, O. A. Chalykh, F. Eshmatov
21
Equivariant Satake category and Kostant–Whittaker reduction
R. V. Bezrukavnikov, M. V. Finkel'berg
39
Vanishing cycles in complex symplectic geometry
M. D. Garay
73
On representations of the affine superalgebra $\mathbb q(n)^{(2)}$
M. Gorelik, V. V. Serganova
91
Pre-modular categories of rank 3
V. V. Ostrik
111
$q$-Schur algebras and complex reflection groups
R. Rouquier
119
Phase transitions in the queuing networks and the violation of the Poisson hypothesis
A. N. Rybko, S. B. Shlosman
159
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019